Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 5, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Mar 24, 2015, 3:14 AM MDT for 4 counties in North Dakota. It took effect at Mar 24, 2015, 6:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2015, 3:14 AM MDT (09:14 UTC)
- In effect from
- Mar 24, 2015, 6:00 AM MDT
- Expired
- Mar 24, 2015, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177 WWUS73 KBIS 240914 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 414 AM CDT TUE MAR 24 2015 ...WINDY OVER SOUTHWESTERN NORTH DAKOTA TODAY... .STRONG NORTHWESTERLY WINDS WILL DEVELOP ACROSS THE HIGHER TERRAIN OF SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND WILL CONTINUE INTO THE AFTERNOON. WIND GUSTS TO NEAR 45 MPH CAN BE EXPECTED. WINDS WILL TAPER OFF TUESDAY EVENING. THE ADVISORY INCLUDES THE CITIES OF BOWMAN...HETTINGER...AMIDON...MOTT...AND NEW ENGLAND. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD USE CAUTION. NDZ040-041-043-044-241715- /O.NEW.KBIS.WI.Y.0005.150324T1200Z-150325T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 314 AM MDT TUE MAR 24 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...THIS MORNING AND AFTERNOON. * WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS NEAR 45 MPH. * IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT
2 follow-up statements
807 WWUS73 KBIS 242046 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT TUE MAR 24 2015 ...WINDY OVER SOUTHWESTERN NORTH DAKOTA TODAY... .STRONG NORTHWESTERLY WINDS WILL CONTINUE ACROSS THE HIGHER TERRAIN OF SOUTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON. WIND GUSTS TO NEAR 45 MPH CAN BE EXPECTED. WINDS WILL TAPER OFF BY EARLY THIS EVENING. THE ADVISORY INCLUDES THE CITIES OF BOWMAN...HETTINGER...AMIDON...MOTT...AND NEW ENGLAND. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE CAUTION. NDZ040-041-043-044-250000- /O.CON.KBIS.WI.Y.0005.000000T0000Z-150325T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 246 PM MDT TUE MAR 24 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...THIS AFTERNOON. * WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS NEAR 45 MPH. * IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
006 WWUS73 KBIS 250011 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 711 PM CDT TUE MAR 24 2015 ...WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA HAS EXPIRED... .WHILE NORTHWEST WINDS GUSTING TO 35 MPH WILL CONTINUE THIS EVENING...WINDS HAVE ALREADY BEGUN TO SUBSIDE FROM THE AFTERNOON AND WILL CONTINUE TO DO SO INTO THE NIGHT. NDZ040-041-043-044-250115- /O.EXP.KBIS.WI.Y.0005.000000T0000Z-150325T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 611 PM MDT TUE MAR 24 2015 ...WIND ADVISORY HAS EXPIRED... WHILE NORTHWEST WINDS GUSTING TO 35 MPH WILL CONTINUE THIS EVENING...WINDS HAVE ALREADY BEGUN TO SUBSIDE FROM THE AFTERNOON AND WILL CONTINUE TO DO SO INTO THE NIGHT. $$ AYD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Mar 24, 1:33 AM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 24, 1:33 AM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 233 AM CDT TUE MAR 24 2015 .UPDATE... ISSUED AT 232 AM CDT TUE MAR 24 2015 MADE A SLIGHT CORRECTION TO THE WINTER WEATHER ADVISORY BEFORE MAKING IT OFFICIAL. BASICALLY REMOVED PIERCE AND MCHENRY. UPDATE ISSUED AT 215 AM CDT TUE MAR 24 2015 STRONG MID/UPPER LEVEL TROUGH APPROACHING THE WESTERN DAKOTAS EARLY THIS MORNING. ASSOCIATED SFC LOW LIFTING SLOWLY NORTHEAST INTO SOUTHWESTERN NORTH DAKOTA. WAA PRECIPITATION LIFTING NORTH ACROSS NORTHERN SOUTH DAKOTA INTO MY SOUTHERN COUNTIES THE PAST HOUR OR SO. ADDITIONAL ECHOS ACROSS MY NORTHWEST NEAR A SFC TROUGH AXIS. ALL RAIN SOUTH. FREEZING RAIN LIKELY FALLING ACROSS DIVIDE COUNTY WITH SURFACE TEMPS IN THE 20S AND THE WARM LAYER ALOFT PROJECTED TO BE +4C. MODELS HAVE COME IN COLDER WITH THE SFC LOW TAKING MORE OF AN EASTERN TRACK...LIFTING NORTHEAST TUESDAY MORNING AND AFTERNOON FROM SOUTHWESTERN NORTH DAKOTA THROUGH THE CENTRAL AND EVENTUALLY INTO THE DEVILS LAKE BASIN. THIS WILL ALLOW COLDER AIR ALOFT TO SURGE IN BEHIND THE LOW INTO NORTHWESTERN ND THIS MORNING...WITH THE CAA EXPANDING EAST AND SOUTH THROUGH THE AFTERNOON AND EVENING. DAYTIME TEMPERATURES WERE ADJUSTED DOWN QUITE A BIT ACROSS MY WEST AND NORTH AS THINKING WE WILL NOT WARM UP MUCH AT ALL WITH THE CAA COUPLED WITH CLOUDS AND PRECIPITATION. THIS RESULTED IN MORE SNOWFALL ACROSS THE NORTH WHERE MODELS SUGGEST AROUND 0.5" OF QPF. SNOW RATIOS WILL SUPPORT 3-5" OF SNOW ACROSS MY NORTHERN TWO TIER COUNTIES...LESSER AMOUNTS SOUTH. IT SHOULD BE NOTED THAT QPF IS JUST AS HIGH ACROSS THE WEST...~ 0.5"...BUT EXPECT MORE RAIN THAN SNOW THERE. GIVEN A VERY HIGH FREEZING RAIN POTENTIAL ACROSS THE NORTH NOW THROUGH THE MORNING...THEN CHANGING OVER TO SNOW AND ACCUMULATING UP TO 5 INCHES THROUGH TONIGHT...WILL HOIST A WINTER WEATHER ADVISORY WITH THIS FORECAST ISSUANCE...KEEPING IT VALID THROUGH TUESDAY NIGHT WHEN WRAP AROUND SNOW SHOULD BE ENDING AS WE NEAR 12Z WEDNESDAY MORNING. UPDATED PRODUCTS WILL BE FORTHCOMING. UPDATE ISSUED AT 929 PM CDT MON MAR 23 2015 FOR LATE EVENING UPDATE WILL BE LOWERING LOW TEMPERATURES OVER PORTIONS OF CENTRAL NORTH DAKOTA AS TEMPS HAVE ALREADY REACHED PREVIOUS FORECAST. DO NOT EXPECT MUCH MORE OF A DROP AS CLOUD COVER CONTINUES TO MOVE OVER. WILL ALSO ADD THE MENTION OF PATCHY FOG OVER PORTIONS OF CENTRAL NORTH DAKOTA AS ASHLEY WEBCAM SHOWS SOME FOG HAS DEVELOPED. UPDATE ISSUED AT 627 PM CDT MON MAR 23 2015 MAIN CHANGE FOR EARLY EVENING UPDATE WAS TO INCREASE CLOUD COVER OVER THE NORTH CENTRAL WHERE LOW CLOUDS HAVE BEEN RELUCTANT TO ERODE. HAVE ALSO INCREASED OVER THE SOUTHWEST WHERE HIGHER CLOUDS CONTINUE TO STREAM IN. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 428 PM CDT MON MAR 23 2015 MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE PRECIPITATION CHANCES AND TYPE LATE TONIGHT AND TUESDAY. DETERMINISTIC MODELS HAVE COME INTO BETTER AGREEMENT WITH THE 12 UTC 23 MAR RUN...AND HAVE TRENDED STRONGER WITH THE SYSTEM COMPARED TO THE 00 UTC 23 MAR MODEL RUNS. ENVELOPE OF ENSEMBLE SOLUTIONS HAS ALSO NARROWED FROM PREVIOUS RUNS. THUS CONFIDENCE IS HIGHER FOR PRECIPITATION TRACKING ACROSS THE FORECAST AREA. POPS WERE RAISED LATE TONIGHT. POPS WERE ALSO RAISED ACROSS THE NORTH ON TUESDAY. CURRENTLY..SHORTWAVE ENERGY IS PUSHING ONTO THE NORTH AMERICAN COAST FROM OREGON NORTHWARD INTO BRITISH COLUMBIA. THIS WILL AID IN THE SLOW DEEPENING OF AN UPPER LEVEL TROUGH AS IT MOVES ACROSS THE NORTHERN ROCKIES TONIGHT. OVER NORTH DAKOTA...STRATUS CONTINUES TO DISSIPATE AND HAS CLEARED ALL BUT THE FAR NORTHERN AND EASTERN TIER COUNTIES. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 50S OVER THE SOUTHWEST WHERE IT HAS BEEN SUNNY MOST OF THE DAY...BUT TEMPERATURES STILL REMAIN IN THE 30S ACROSS THE FAR NORTH AND EAST WHERE LOW STRATUS IS SLOW TO BURN OFF. TONIGHT...EAST TO SOUTHEAST FLOW DEVELOPS ACROSS THE FORECAST AREA TONIGHT. LATEST 19 UTC RAP/HRRR SUGGEST THAT CLOUDS LINGERING OVER THE SOUTHEAST CWA WILL BEGIN TO ADVECT NORTH AND WEST THIS EVENING. THUS JAMESTOWN AND MINOT MAY SEE ONLY A BRIEF CLEAR PERIOD THIS EVENING BEFORE STRATUS MOVES BACK IN. BISMARCK MAY ALSO SEE A PERIOD OF CLOUDS THIS EVENING BUT REMAINS JUST WEST OF THE LOWER STRATUS SHIELD. THE LEAD SHORTWAVE TROUGH DEEPENS OVER EASTERN MONTANA AFTER MIDNIGHT WITH THE ASSOCIATED SURFACE LOW DEVELOPING OVER THE WESTERN DAKOTAS AROUND 12 UTC TUESDAY. AHEAD OF THE LOW...PRECIPITATION WILL INCREASE OVER THE FAR WEST AND SOUTH CENTRAL AFTER MIDNIGHT...WITH BETTER CHANCES LIKELY MORE TOWARD 12 UTC. HAVE KEPT THE CHANCE OF FREEZING RAIN ACROSS THE FAR NORTHWEST AS PREVIOUS FORECAST. BETTER CHANCES WILL RESIDE JUST NORTH OF THE BORDER. TUESDAY...THE SURFACE LOW TRACKS ACROSS WESTERN AND INTO CENTRAL NORTH DAKOTA AROUND A HARVEY/CARRINGTON LOCATION BY 00 UTC WEDNESDAY. AS MENTIONED ABOVE...MODELS ARE STRONGER AND MORE IN LINE THAN PREVIOUS RUNS. MESOSCALE MODELS AND TO A LESSER EXTENT THE GLOBAL MODELS ARE PRODUCING SOME HIGHER SNOW AMOUNTS ON TUESDAY ACROSS WESTERN INTO NORTH CENTRAL NORTH DAKOTA LIKELY DUE TO DYNAMIC COOLING ASSOCIATED WITH THE STRENGTHENING SYNOPTIC SYSTEM. UTILIZING A MODEL BLEND WITH HPC FOR QPF AMOUNTS WITH A MODEL BLEND FOR SNOW RATIO'S. THIS IS MAYBE A COUPLE TENTHS OF AN INCH OF SNOW TUESDAY MORNING...AND AROUND A HALF INCH TO AN INCH TUESDAY AFTERNOON...OVER MAINLY DIVIDE AND BURKE COUNTIES. REMAINDER OF THE CWA WILL LIKELY REMAIN TOO WARM. WILL DEFINITELY NEED TO CONTINUE TO MONITOR. ALTHOUGH CONFIDENCE IN PRECIPITATION HAS INCREASED...THERE REMAINS A LOT OF UNCERTAINTY REGARDING WHEN AND WHERE PRECIPITATION CHANGES TO SNOW...AND HOW MUCH WILL MELT BEFORE ACCUMULATING DURING THE DAY TUESDAY. DUE TO THESE UNCERTAINTIES WILL CONTINUE WITH A SPS AND NOT ISSUE ANY HIGHLIGHTS AT THIS TIME. THE SNOW CONTINUES AND WINDS ALSO INCREASE IN THE EARLY PORTION OF THE EXTENDED PERIOD...DISCUSSED BELOW. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 428 PM CDT MON MAR 23 2015 THE MAIN FOCUS FOR THE LONG TERM IS THE TUESDAY/WEDNESDAY STORM. THE 12 UTC MODELS ARE VERY SIMILAR...FINALLY...WITH RESPECT TO THE LOCATION AND INTENSITY OF THE TUES/WED SURFACE LOW. THE 12 UTC GFS/ECMWF/NAM NOW SHOW THE NORTHERN OF THE TWO SURFACE LOWS AS BEING THE STRONGER/DEEPER LOW. SURFACE LOW PRESSURE WILL BISECT NORTH DAKOTA TUESDAY INTO WEDNESDAY. THIS WILL PROVIDE NORTHERN NORTH DAKOTA WITH THE BULK OF THE MOISTURE. IT APPEARS TEMPERATURES TUESDAY WILL SUPPORT MAINLY RAIN. AS THE SURFACE LOW PROPAGATES EAST...COLD AIR ADVECTION WILL TAKE HOLD AND BEGIN TRANSITIONING RAIN TO SNOW TUESDAY NIGHT. GENERALLY AND AREA OF 1 TO 4 INCHES OF SNOW IS EXPECTED NORTH OF HIGHWAY 2....WITH THE HIGHER AMOUNTS NEAR THE INTERNATIONAL BORDER. WINDS WILL BE ANOTHER CONCERN AS THE LOW PASSES AND COLD AIR ADVECTION TAKES HOLD. WINDS COULD POTENTIALLY APPROACH ADVISORY LEVELS...ESPECIALLY ON WEDNESDAY. THE REMAINDER OF THE LONG TERM PERIOD LOOKS RELATIVELY QUIET WITH A WARMING TREND INTO SATURDAY. SATURDAY LOOKS TO BE THE WARMEST DAY OF THE LONG TERM PERIOD WITH HIGHS POTENTIALLY APPROACHING 70 DEGREES ACROSS SOUTHWEST NORTH DAKOTA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 215 AM CDT TUE MAR 24 2015 CONDITIONS WILL DETERIORATE TONIGHT AS A LOW PRESSURE SYSTEM APPROACHES WITH RAIN AND/OR SNOW SPREADING INTO THE AREA. WIDESPREAD IFR CONDITIONS ARE EXPECTED BY TUESDAY MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR NDZ001>005- 009>011. && UPDATE...NH SHORT TERM...TWH LONG TERM...AJ AVIATION...NH/JJS
Hazardous weather outlook, Mar 24, 1:54 AM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 254 AM CDT TUE MAR 24 2015 NDZ001>005-009>011-250800- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- 254 AM CDT TUE MAR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. LIGHT FREEZING RAIN FALLING OVER NORTHWEST NORTH DAKOTA WILL MAKE TRAVEL DANGEROUS THIS MORNING. FREEZING RAIN IS EXPECTED OVER PORTIONS OF NORTH CENTRAL NORTH DAKOTA AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CHANCES FOR LIGHT FREEZING RAIN ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA WILL CONTINUE INTO TUESDAY MORNING BEFORE A SWITCHOVER TO ALL SNOW. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE FORECAST NORTH OF HIGHWAY 2 THROUGH TUESDAY NIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL MEDIA PAGES. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ012-013-017>023-025-031>037-040>048-050-051-250800- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 254 AM CDT TUE MAR 24 2015 /154 AM MDT TUE MAR 24 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CHANCES FOR LIGHT FREEZING RAIN ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA WILL CONTINUE TUESDAY MORNING BEFORE A SWITCHOVER TO RAIN OR SNOW. SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE FORECAST OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. HIGHER AMOUNTS ARE EXPECTED NORTH OF HIGHWAY 2 THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL MEDIA PAGES. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NH
In the hours before
Special weather statement, Mar 23, 9:19 PM MDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1019 PM CDT MON MAR 23 2015 NDZ001>005-009>013-021>023-240530- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...GARRISON...MCCLUSKY...HARVEY 1019 PM CDT MON MAR 23 2015 ...RAIN...FREEZING RAIN AND SNOW LATE TONIGHT THROUGH WEDNESDAY... RAIN WILL DEVELOP ACROSS WESTERN NORTH DAKOTA LATE TONIGHT...PUSHING INTO CENTRAL NORTH DAKOTA EARLY TUESDAY MORNING. SOME OF THE PRECIPITATION MAY BE FREEZING RAIN ALONG AND NORTH OF HIGHWAY 2 OVER WESTERN NORTH DAKOTA...AND ALONG AND NORTH OF HIGHWAY 52 OVER CENTRAL NORTH DAKOTA. ON TUESDAY...A MIX OF RAIN AND SNOW WILL DEVELOP ACROSS MUCH OF NORTHERN NORTH DAKOTA...WITH MAINLY SNOW TUESDAY NIGHT INTO WEDNESDAY. SNOW AMOUNTS OF 1 TO 4 INCHES ARE FORECAST ALONG AND NORTH OF HIGHWAY 2....WITH THE HIGHER AMOUNTS TOWARDS THE INTERNATIONAL BORDER. JJS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:39 AM MDT | Winter Weather Advisory | BIS | Bottineau, Burke, Divide, Mountrail, Renville, Rolette and 1 more | 24 hr |
Nearby
Wind Advisories in North Dakota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.